# SDR DXTA2009041403601

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Gulstm 200
- Aircraft serial: 123
- Aircraft time: 3,033 hours, 1,899 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 4AS2521010510
- Part serial: IL170
- Condition: Inoperative
- Location: Mlg
- Part time: 703 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED, LT MAIN AND NOSE EXTENDED NORMALLY.  RT MAIN GEAR INDICATOR TURNED YELLOW AND THEN WE GOT A RED "GEAR UNSAFE" INDICATION.  WE INTIATED A GO-AROUND AND RAN CHECKLIST.  UPON CYCLING THE GEAR HANDLE, WE GOT ALL 3 GEAR GREEN INDICATIONS.   REMOVED FAILED RT MAIN GEAR ACTUATOR AND INSTALLED A REPAIRED ACTUATOR. ACCOMPLISHED OPS & LEAK CHECKS. ALL CHECKS SATISFACTORY.  IAW CMP 321004 AND MM 32-10-20 & 32-10-15.
